# SDR JJBA20120429012

- Difficulty date: April 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 28,390 hours, 39,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW NOTICED THE FWD FLOOR EMERGENCY LIGHT STRIP WAS INOPERATIVE.  GROUND MX CREW R & R THE PS6 BATTERY SUPPLY UNIT.  A SATISFACTORY OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
